# SDR IPXA2017012513225

- Difficulty date: January 8, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E UPPER STRINGER AT STA XOS.666 IS CRACKED. REPAIRED CRACKED RT WING FIXED L/E UPPER STRINGER AT STA XOS 666 IAW SRM 57-40-03 REPAIR 2 FIG 202. (MAJOR)
